| Catalog Number |
10839681 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that one of the ports in a trifuse iv tubing had a hole in it.This was noticed during patient use, the patient¿s blood was found backing up through one of the ports and leaking onto her skin.No patient harm.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Correction: imdrf a code updated: a0404.
Event or Problem Description
No additional information.